Stability of Solutions of a Quasilinear Index-2 Tractable Differential Algebraic Equation by the Lyapunov Second Method

The Lyapunov second method is an important tool in the qualitative theory of ordinary differential equations. In this paper, we consider the behavior of solutions of quasilinear index-2 tractable differential algebraic equations. Using the Lyapunov second method, we prove sufficient conditions for t...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Datum:2004
Hauptverfasser: Vu Tuan, Pham Van Viet
Format: Artikel
Sprache:English
Veröffentlicht: Інститут математики НАН України 2004
Schriftenreihe:Український математичний журнал
Schlagworte:
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/164827
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:Stability of Solutions of a Quasilinear Index-2 Tractable Differential Algebraic Equation by the Lyapunov Second Method / Vu Tuan, Pham Van Viet // Український математичний журнал. — 2004. — Т. 56, № 10. — С. 1321–1334. — Бібліогр.: 6 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine